# SDR AALA201705259024

- Difficulty date: May 21, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N306PB
- Make and model: Boeing 737823
- Aircraft serial: 31257
- Aircraft time: 1,140 hours, 428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT CABIN DOOR EMERGENCY EXIT COVER DOES NOT STAY ON.  REPLACED THE LIGHT ASSEMBLY,  OPS CHECKED GOOD IAW AMM 33-51-01.
